Show simple item record

dc.contributor.authorSpring, William
dc.date.accessioned2013-03-20T14:59:58Z
dc.date.available2013-03-20T14:59:58Z
dc.date.issued2008
dc.identifier.citationSpring , W 2008 , ' Multiparameter Quantum Processes over the Clifford Sheet ' , International Journal of Pure and Applied Mathematics , vol. 49 , no. 3 , pp. 451-457 . < http://www.ijpam.eu/contents/2008-49-3/19/19.pdf >
dc.identifier.otherPURE: 1604571
dc.identifier.otherPURE UUID: d7f1ec4a-0bcf-4556-a0ec-d4a52c61294e
dc.identifier.otherORCID: /0000-0002-2251-2838/work/60314461
dc.identifier.urihttp://hdl.handle.net/2299/10230
dc.description.abstractQuantum analogues of classical stochastic constructions have been developed in which a quantum stochastic base consists of a Hilbert space H, a von Neumann algebra A, a filtration {Az}, a gauge m and a parameter space I. In this discussion we employ such a base to introduce multiparameter Clifford processes, quantum stochastic integrals, their relationships and properties.en
dc.format.extent7
dc.language.isoeng
dc.relation.ispartofInternational Journal of Pure and Applied Mathematics
dc.subjectquantum stochastic integrals
dc.subjectmartingales
dc.subjectClifford Sheet
dc.titleMultiparameter Quantum Processes over the Clifford Sheeten
dc.contributor.institutionSchool of Computer Science
dc.contributor.institutionScience & Technology Research Institute
dc.description.statusPeer reviewed
dc.identifier.urlhttp://www.ijpam.eu/contents/2008-49-3/19/19.pdf
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record